# SDR DALA2024010900390

- Difficulty date: January 8, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 91,691 hours, 42,241 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 683 3L SLIDE DOOR SLIDE LGT WILL NOT ILLUMINATE. CORRECTIVE ACTION: RMD DEBRIS FROM DOOR. OPS CHK GOOD. (4998426)
